# SDR 22AA20090600001

- Difficulty date: June 9, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N688GX
- Make and model: Boeing 757225
- Aircraft serial: 22688
- Aircraft time: 58,343 hours, 22,548 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 8930223B90H014
- Part serial: 12035
- Condition: False Indication
- Location: Cargo Bay
- Part time: 201 hours, 98 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT MAIN CARGO FIRE WARNING CAME ON.  CONDUCTED A VISUAL INSPECTION, NO EVIDENCE OF SMOKE NOR FIRE NOTICED.  TRANSFERRED TO DMI 22720 'B' LOOP NR 21 IN ACCORDING WITH MEL 26-16-2.  PLACARD INSTALLED.  REMOVED AND REPLACED NR 5 SMOKE DETECTOR CAGE IN ACCORDING WITH MAINTENANCE MANUAL 26-16-01 AND OPERATION CHECKED OK IN ACCORDING WITH MAINTENANCE MANUAL 26-10-00.  CLEARED DMI 22720 AND PLACARD REMOVED.
